# SDR AALA20030534

- Difficulty date: May 5, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, RIGHT OUTBOARD TRAILING EDGE FLAP TRAILING EDGE WEDGE HAS .75 BY .375 INCH HOLE AND 41 INCH CRACK IN THE LOWER SKIN SURFACE OUTBOARD OF THE OUTBOARD HINGE FAIRING.  DAMAGE COVERED WITH SPEED TAPE FOR FERRY TO AFW FOR FURTHER EVALUATION/REPAIR.  (M)
